# SDR IXXA05SMN40S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FUSELAGE L-35L CORRODED, STA 690.000 STA 781.000.  REMOVED LEVEL I CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18.  PERFORMED BLEND OUT 0.003”.  MATERIAL THICKNESS 0.160”, REMAINING MATERIAL 0.157 FOUND WITHIN ALLOWABLE LIMITS IAW DC-8 SRM 53-2-0 FIG 11 SHEET 3 PAGE 2P. CLEANED, TREATED AND PRIMED IAW DC-8 SRM 51-1-8B.
